Cyclic actions on $S^2$- and $P^2$-bundles over $S^1$
Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 241-254
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_47_2_241_254,
author = {J\'ozef H. Przytycki},
title = {Cyclic actions on $S^2$- and $P^2$-bundles over $S^1$},
journal = {Colloquium Mathematicum},
pages = {241--254},
year = {1982},
volume = {47},
number = {2},
doi = {10.4064/cm-47-2-241-254},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-241-254/}
}
TY - JOUR AU - Józef H. Przytycki TI - Cyclic actions on $S^2$- and $P^2$-bundles over $S^1$ JO - Colloquium Mathematicum PY - 1982 SP - 241 EP - 254 VL - 47 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-241-254/ DO - 10.4064/cm-47-2-241-254 LA - en ID - 10_4064_cm_47_2_241_254 ER -
Józef H. Przytycki. Cyclic actions on $S^2$- and $P^2$-bundles over $S^1$. Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 241-254. doi: 10.4064/cm-47-2-241-254
Cité par Sources :